# SDR IPXA2023061293423

- Difficulty date: June 2, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,271 hours, 13,963 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: A2911503000400
- Condition: Inoperative
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* HYD-GREEN RSVR LOW LEVEL-COMPLIED WITH QRH.RESERVOIR INDICATOR SHOWED COMPLETELY DELETEDFOUND #2 ENGINE PYLON GREEN HYD.PIPELINE WITH PIN HOLE MID SECTION OF PYLON.REMOVED & REPLACED PIPELINE IAW AMM.29-11-69-0401 & IPC REF.29-11-06-01B ITEM # 250.P/N OFF & ON: A2911503000400.LEAK CHECK FOUND SATISFACTORY.OK FOR CONTINUE IN SERVICE.
